# SDR AALA202202093288

- Difficulty date: January 20, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON AFT CARGO FLOOR SUPPORT LOCATED AT STA 500I AND LEFT BUTT LINE 26 TO RIGHT BUTT LINE 26. REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.
